Benny_Dusk

248d

Ok, this is a little gross but. . . Does anyone else get diarrhea when their adderall kicks in? I have to plan my day around when I take my meds. I’m not sure if this is Adderall related exactly of if it has to do with no gallbladder and probably a not so good diet. Idk

Diarrhea

Amfetamine

View all
  • Tabby676

    248d

    I do have to poop when my addy kicks in but I don’t have diarrhea because of it. I had that with concerta (I switched years ago because it just wasn’t effective enough for me).

  • TarynLeigh

    248d

    It's absolutely the meds. I took Adderall for many years and it always did this. I now take Vyvanse but it's about the same with that one. Amphetamines in general will make you have to poop

  • ZappyRacc

    247d

    Stimulants are well-known for making you have to go to the restroom more. I've heard people talk about needing to go take a shit right away being a sign their cocaine is pure. Basically anything which speeds you up is gonna speed up your metabolism, too, meaning your body forces out more waste. Personally, neither my Vyvanse nor my Adderall seem to mess up my gut anymore than it's already wonky with my IBS, but I definitely notice I pee a whole lot more when my meds are in effect. I'll also notice my meds kick in sometimes by getting a sudden pang of hunger.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.